# SDR 96ZZZM1563

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235US
- Make and model: Boeing 737201
- Aircraft serial: 22275
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Transmitter
- Part number: ST104Z
- Condition: Failed
- Location: Nr 2 Eng
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BWI - FL 322 - AFTER TAKEOFF, THE NR 2 ENGINE OIL PRESSURE WENT FROM LOWER GREEN LINE TO MID YELLOW BAND.  FLIGHT RETURNED TO FIELD AT BWI AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MX REPLACED THE NR 2 ENGINE OIL PRESSURE GAUGE AND TRANSMITTER AND CLEANED THE CANNON PLUG TO THE TRANSMITTER.  RAN ENGINE.  OPS CHECK GOOD.  REFERENCE USAASB96228.
